# SDR CA190815006

- Difficulty date: August 4, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 10,190 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Relay
- Part number: 6041H189
- Condition: Damaged
- Location: A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

(CAN) HIGH AMP DRAW DUE TO ARCING AND OVERHEATING ON THE AIRCONDITIONING SELENOID, K2 RELAY. RELAY AND WIRE REPLACED , NO FURTHER ACTION REQUIRED. (TC# 20190815006)
